# SDR 01FDEA00848

- Difficulty date: September 19, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bushing
- Condition: Worn
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

01-317 ON CLIMB GOT AN AMBER LEAD EDGE FLAP LIGHT.  R&R WORN BUSHING & ADJ PER MM 27-82-001-4.
